×

zbMATH — the first resource for mathematics

A topological proof of Grushko’s theorem on free products. (English) Zbl 0135.04603

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Grushko, I.: On the bases of a free product of groups. Mat. Sbornik8, 169-182 (1940).
[2] Higgins, P.J.: Presentations of groupoids, with applications to groups. Proc. Cambridge Philos. Soc.60, 7-20 (1964). · Zbl 0121.26602 · doi:10.1017/S0305004100037397
[3] Kneser, H.: Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten. Jahresb. Deutsch. Math.-Ver.38, 248-260 (1929). · JFM 55.0311.03
[4] Kurosh, A.G.: The Theory of Groups, vol. II. New York: Chelsea 1956. · Zbl 0111.02502
[5] Papakyriakopoulos, C.D.: Topology of 3-dimensional manifolds (to appear). · Zbl 0088.39502
[6] Stallings, J.R.: Some topological proofs and extensions of Gru?ko’s theorem. Thesis Princeton University 1959.
[7] Stallings, J.R.: Manifolds whose fundamental groups are free products (to appear). · Zbl 0157.05302
[8] Kampen, E.R. van: On the connection between the fundamental groups of some related spaces. Amer. J. Math.55, 261-267 (1933). · Zbl 0006.41503
[9] Wagner, D.H.: On free products of groups. Trans. Amer. Math. Soc.84, 352-378 (1957). · Zbl 0077.24801 · doi:10.1090/S0002-9947-1957-0083992-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.